# SDR 96ZZZX5050

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N832AD
- Make and model: Cessna 441
- Aircraft serial: 4410311
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flow Control
- Part number: 3D235306
- Condition: Plugged
- Location: Lt Wing Deice
- Part time: 2,894 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING BOOTS INFLATED AND STAYED INFLATED UNTIL ENGINE SHUT DOWN.  THEY WOULD NOT RESET.  REMOVED FLOW CONTROL EJECTOR VALVE AND FOUND OVERBOARD PORT PLUGGED WITH MUD AND INSECT EGG SACKS.
